# SDR CALA2021071201081

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 58,621 hours, 22,199 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS FOUND AT LEFT STAB STA 147.90 LOWER SURFACE. CRACK NO.1, 9" FROM FRONT TO REAR; CRACK NO. 2, 17" (FRONT TO REAR). CRACK NO. 3, 25" (FRONT TO REAR). CRACK NO. 4, 33" (FRONT TO REAR) REF. AAR N/R: 9630053 GENERATED BY: V926083 OPEN L/E PANELS TO REPAIR AREA. FABRICATED PARTS TO REPAIR AREA , WEIGHT REAPIR PARTS AND INSTALLED REAPIR PARTS AND CLOSED ACCESS PANEL AFTER REPAIR WAS DONE AT LEFT STAB STA 147.90 LOWER SURFACE FROM FRONT TO REAR AS PER B737-700 SRM 51-40-02, SRM ADD EMP:V925560 INSPECTED BY: V892142 WORK ACCOMPLISHED BY: V925560 REF. AAR N/R: 9630053 55-10-01-2R-1, SRM 51-40-08, SRM 51-20-01
